ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i9.10
pages 1-15

Recovery of State Vector of Nonlinear Dynamic Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

要約

We demonstrate that the problem of recovering state vector of nonlinear and generally nonstationary dynamic systems is reduced to necessity of ensuring robust stability of extended system by a proper choice of control law of the recovering system. Sufficient conditions of robust stability “inside domain” are determined on the basis of reducing nonlinear functions to quasilinear form. Constraints in the form of inequalities, fulfillment of which ensures solution of the problem of state vector recovery, are derived.


Articles with similar content:

Bilinear Markov Processes of Searching for Moving Targets
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Karen G. Dzyubenko, Arkadiy A. Chikriy
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
On Mathematical Foundations of Functioning of Computer System of Optimal Control of a Trawler. Part II
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Victor I. Musurivskiy
The Necessary Optimality Conditions for Continuous Problems of Set Partitioning in Terms of the Theory of Set Functions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 12
Alexandra A. Zhiltsova, Elena M. Kiseleva